# SDR AALA20150109020

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: CDK20048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL VERTICAL STABILIZER HAS CRACKED DOUBLER ON RT FUSELAGE TO VERTICAL STABILIZER SKATE ANGLE AT CANT FRAME 1463.  R & R ANGLE DOUBLER IAW AARD 51-00-05-01.
